# SDR HEEA0016203

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rod
- Part number: 350A33214501
- Condition: Loose
- Location: Pitch Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH CONTROL HAS PLAY IN BEARINGS.  SERIAL NUMBERS REMOVED ARE S1894 AND S1952.  REPLACEMENT PART SERIAL NUMBERS ARE S2250 AND S2217.
